# SDR VNAA202407050001

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 19,054 hours, 17,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670341426
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H COCKPIT ENTRY WAY POST IS CORRODED
